Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1774
In Russian (): 975
In English (J. Appl. Math. Mech.): 799

Volume: 73 • Issue: 5 • Year: 2009 • Total articles: 15<< Previous issue | Next issue >>
Table of Contents
Grigorii Aleksandrovich Tirskiy: (On the occasion of his eightieth birthday)
485-490
Generalized viscous shock layer equations with slip conditions on a surface in a flow field and on a head shock
G.A. Tirskiy
491-501
The applicability of continuum models in the transitional regime of hypersonic flow over blunt bodies
I.G. Brykina, B.V. Rogov and G.A. Tirskiy
502-513
The shapes of bodies with maximum lift-to-drag ratio in supersonic flow
V.I. Lapygin and G.Ye. Yakunina
514-523
Self-similar convergence of a shock wave in a heat conducting gas
S.V. Khabirov
524-531
The exact solution of a non-linear boundary-value problem of the theory of waves on the surface of a liquid of finite depth
Ye. A. Karabut
532-547
The motion of a particle in a viscous fluid under gravity, vibration and Basset's force
Ye.V. Visitskii, A.G. Petrov and M.M. Shunderyuk
548-557
Damping of the free oscillations of a neutral buoyancy sphere in a viscous stratified fluid
A.Yu. Vasilev and Yu.D. Chashechkin
558-565
Seepage of a gas condensate mixture when using the geoloosening method
V.I. Karev and K.B. Ustinov
566-573
An asymptotic analysis of the steady process of saturation of a laminated porous material
M.M. Alimov
574-580
Gas injection into a moist porous medium with the formation of a gas hydrate
O.R. Nurislamov and V.Sh. Shagapov
581-591
A scheme for the electrochemical machining of metals by a cathode tool with a curvilinear part of the boundary
N.M. Minazetdinov
592-598
A continuum model of microheterogeneous media
P.A. Belov and S.A. Lurie
599-608
Mixed boundary-value problems in the theory of elasticity of thin laminated bodies of variable thickness consisting of anisotropic inhomogeneous materials
L.A. Aghalovyan and R.S. Gevorgyan
609-615
The necessary conditions for the existence of an additional integral in the problem of the motion of a heavy ellipsoid on a smooth horizontal plane
M.Yu. Ivochkin
616-620
Volume: 73 • Issue: 5 • Year: 2009 • Total articles: 15<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100